# SDR ARWA20030202

- Difficulty date: February 7, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 76,052 hours, 23,819 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42241
- Part serial: 846
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI-SKID INOPERATIVE.  REMOVED AND REPLACED CONTROL BOX IN ACCORDANCE WITH MM 32-43-6. OPERATIONAL CHECKED GOOD IAW MM 33-43-0.
